Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by Rebecca Willis on April 12, 1999, at 13:36:29

In reply to Re: Effexor-side effects, posted by Cheryl on April 11, 1999, at 20:46:50

I am possibly going to start Effexor for depression. I have finally lost my excess weight and absolutely do not want to gain weight. Does Effexor cause weight gain or increase appetite?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rebecca Willis thread:1893